Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Transient motion of an elastic cable immersed in a fluid
HTML articles powered by AMS MathViewer

by H. Polachek, T. S. Walton, R. Mejia and C. Dawson PDF
Math. Comp. 17 (1963), 60-63 Request permission
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 60-63
  • DOI: